JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 72
Coefficient Estimates for Certain Classes of Analytic Functions

    Authors: Shigeyoshi Owa, Junichi Nishiwaki,  
    Keywords: Analytic functions, Univalent functions, Starlike functions, Convex functions.  
    Date Received: 09/09/02  
    Date Accepted: 10/10/02  
    Subject Codes:


    Editors: Hari M. Srivastava,  

For some real $ alpha$ $ (alpha>1)$, two subclasses $ mathcal{M}(alpha)$ and $ mathcal{N}(alpha)$ of analytic fuctions $ f(z)$ with $ f(0)=0$ and $ %% f^{prime}(0)=1$ in $ mathbb{U}$ are introduced. The object of the present paper is to discuss the coefficient estimates for functions $ f(z)$ belonging to the classes $ mathcal{M}(alpha)$ and $ mathcal{N}(alpha)$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login